# SDR 7C7A2021021600002

- Difficulty date: February 16, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N892EA
- Make and model: Dhav DHC8106
- Aircraft serial: 389
- Aircraft time: 46,537 hours, 52,234 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Part number: QR50H
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

R ELEV HORN HEAT CAUTION LIGHT ILLUMINATED IN FLIGHT (SMELLED HOT ELECTRICAL SMELL IN FLIGHT DECK AND CABIN, STRONGEST IN WARDROBE, NO SMOKE)
